1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

tamiflu and neurotransmitters

Discussion in 'Heal Your Hormones' started by ga7777, Feb 1, 2015.

  1. ga7777

    ga7777 New Member

    I don't even know where to start. I have been battling with leaky gut and hormone/neurotransmitter imbalance for 6 years. One if the main symptoms was vertigo. I was low in progesterone at one time and started taking a supplement called vitex to boost my levels. Ironically within just a few days my vertigo was completely gone except just a few tiny episodes here and there. I was happy to keep just taking the vitex. It didn't help with any of my other issues but at least I was functioning at work. Last week I was given Tamiflu for influenza a positive test. I knew after the first dose that I felt "off" but I assumed it was just the fever. By the third day taking it I felt like I was having a mental breakdown. I felt anxiety, panicked, disconnected from my family, numb, vision blurry, disoriented and confused and depressed. After reading some tamiflu reviews...I see this is an issue with the medication. I wish I would have known. Not only am I having these symptoms but now my vertigo is back full force and the vitex isn't helping. Please tell me how to get back feeling normal. I feel very out of sorts and in a dark numb place. I'm scared. I think the tamiflu has messed up my neurotransmitters. I pray that this medication is not able to cross the blood brain barrier and that it is soon taken off the shelf!!! Big pharma is the devil.
     
  2. nonchalant

    nonchalant Silver

    Hi 7777! If you can post a pic of yourself, it would be helpful. We like looking at a face.
    Sounds like you need energy. Do you get much sunshine?
     
  3. ga7777

    ga7777 New Member

    I love the sunshine. I just have no energy. I am sure I have leaky gut and this is attributing to my fatigue. Bookwork never turns up anything abnormal and I'm sick of wasting my money on doctors who don't care. I'm starting to feel like a hypochondriac its gone on so long without any clues as to what is causing it. I really think my stomach issues are either messing up my hormones or my neurotransmitters or both. The tamiflu sent me into a horrible downward spiral for about a week. I still don't feel like I am connected to my husband...its a very weird thing and difficult to explain. It was the tamiflu though...not lack of sunshine. Although I am missing the sunshine lol
     
  4. Hi ga777, I happen to know 3 women in the past year who have had vertigo and it sounds quite scary. One of them is my sister who is a Medical Doctor but though very knowledgeable subscribes to the whole 'low fat' dogma. Her husband also now has A-FIB and other heart problems. The two other women as far as I know them are also very much believing in the 'low fat' notion and this is a complete guess but I think it has something to do with their vertigo problems. All are on the skinny side and even look kinda famished.

    Anyway you probably know all about the myths and dangers of 'low fat' but I put it out there as something you might look at (along with a bunch of other stuff)
     
    Jude likes this.
  5. Jude

    Jude Gold

    So much info available here which can lead to regaining health... but takes time to read/digest.;)
    Keep posting, journalling is good...gives context and allows for more folk to help:)
    Read some success stories:)

    I've somewhat improved my seriously loud tinnitus...limiting wifi and all non native emfs has helped ...as well as all the staples rec by JK.
    Start here:D
    http://jackkruse.com/getting-started-guide/
     
    Last edited: Feb 4, 2015
  6. Inger

    Inger Silver

    This really sounds like a EMF issue.............
    There seems to be more and more people suffering from weird stomach issues, mood issues etc. etc. and that is no doubt in my mind it is the EMF
    I just feel overwhelmed at times at the issues I see that are rising around me..... and as you cannot see the danger (EMF) people go on thinking it is something wrong with their diet etc. but there is something way bigger :(

    I wish I had a million dollar to get a big house on the countryside with minimal EMF exposure where people could visit for free and heal. I wish........
    it breaks my heart i do not have it :(
     
    Kristi Lambert likes this.
  7. Sean L.

    Sean L. New Member

    @ga7777 I know this is an old post but wanted to see how you are doing a year later.. Tamiflu can actually cause serotonin syndrome when your serotonin levels are already elevated. Given your reference to 6 years of neurotransmitter imbalances, this may be the case. Were you on an SSRI around this time? I've experienced serotonin syndrome 3 times, once with Tamiflu, and you are right - it is difficult to describe the state of mind, but is one of the scariest things you can experience mentally. My point in commenting, outside of providing a possible explanation and hopefully some closure to a past experience, is to see how your symptoms are today. Based on my personal experiences, I suspect you may still struggle with symptoms here and there. Recovering from prolonged periods of high serotonin levels can be a roller coaster of an experience and a long, frustrating road. Here is some reading that may help accelerate the process in getting you back to baseline. I would start with research on symptoms of high serotonin and see if these sound familiar (low energy, low sex drive, vertigo, mood changes, gut inflammation, etc). If so, there are ways to reduce these levels and help accelerate your rebalancing of neurotransmitters. We've been conditioned to think that low serotonin is the cause of depression however it's not until I made steps to reduce my chronically high levels of serotonin that I made big strides in my path to healing. Message me if you'd like to discuss further as I've struggled with this issue for a long time and spent far too much time researching and experimenting with everything around this subject.

    Reading:

    http://raypeat.com/articles/articles/serotonin-disease-aging-inflammation.shtml
    http://raypeat.com/articles/aging/tryptophan-serotonin-aging.shtml
    https://raypeatforum.com/community/threads/depleting-serotonin-with-bcaa.2449/
     
  8. Jack Kruse

    Jack Kruse Administrator

    NT imbalance is a light imbalance. Time 12. that is all.......
     
  9. Sean L.

    Sean L. New Member

    Jack, in the past when I used to supplement like an idiot, I've messed up serotonin levels to the point where I couldnt even look at a sunset or sit in my infrared sauna without setting off symptoms. Would increasing UV exposure in the am help balance this out?
     
  10. Sean L.

    Sean L. New Member

    But to your point about Light imbalance, funny how the NT issues would always arise in the winter here in Boston.
     
  11. Jack Kruse

    Jack Kruse Administrator

    yep....
     
    Sean L. likes this.

Share This Page